# SDR J7SA20170923002

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20272
- Aircraft time: 4,278 hours, 2,757 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Printed Ckt Board
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW DIVERTED AFTER DECLARING AN EMERGENCY FOR FAILED NR 1 AND NR 2 GEN AND LOSS OF PFD'S. AIRCRAFT LANDED WITHOUT INCIDENT. R&R PCB 6 (RT GCU), PCB 2 (POWER CENTER PROTECTION), AND BOTH GEN SENSING UNITS. OPS CHECK GOOD.
